I have only been on a 2.5 mg dose for a month. but I was told by an A & E doctor to stop them for 3 days before I did a treadmill heartcheck. The comedown was so bad ( dizziness. palpitations, panic attacks, chest pains, 24 hour headaches, nausea ) that I am now frightend to go back on the tablets at all.
The literature points out the following for bisprolol:
Abrupt Cessation of Therapy
Exacerbation of angina pectoris, and, in some instances, myocardial infarction or ventricular arrhythmia, have been observed in patients with coronary artery disease following abrupt cessation of therapy with beta-blockers. Such patients should, therefore, be cautioned against interruption or discontinuation of therapy without the physician’s advice. Even in patients without overt coronary artery disease, it may be advisable to taper therapy with Bisoprolol over approximately one week with the patient under careful observation. If withdrawal symptoms occur, Bisoprolol therapy should be reinstituted, at least temporarily.
If you have had your treadmill check, I would reinstitute this medication so to avoid any further withdrawal.
Uncontrolled hypertension can be very dangerous.
- Bisoprolol Information for Consumers
- Bisoprolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bisoprolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Jan 2015 • 3 answers
Updated 7 Jun 2011 • 1 answer
Posted 21 Feb 2012 • 1 answer
Updated 20 Dec 2017 • 1 answer
Updated 9 Aug 2018 • 1 answer